Hi All - My husband Erik is currently taking both Tramadol and Lyrica together with Panadeine Forte to control pain for his Chondrosarcoma (bone cancer) in his sacrum. He gets hip pain which is a nerve like pain like a tooth ache magnified 200 times as I understand it. My query is we are not sure if it is the Tramadol or if its the Lyrica that is making him stutter really badly at times. Has anyone else experienced bad stuttering from either or both of these drugs before ?? I'd be interested to hear of other peoples experiences on these drugs. Thanks. Jodii
I had Tramadol once and it caused a burning feeling in my throat that took 2 bottles of apple juice to get rid off. Could there be a interaction effect between the drugs? I have no idea but maybe worth asking the Dr.
Hope your husband finds the answer and best wishes to you both
Cancer Council NSW would like to acknowledge the traditional custodians of the land on which we live and work.We would also like to pay respect to elders past and present and extend that respect to all other Aboriginal people.